# SDR HALA2011101400461

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23276
- Aircraft time: 75,057 hours, 32,143 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENGINE HUNG START AT EGT 739 DEG; N2 53 PERCENT; FUEL FLOW 1500; OAT 14DEG C.  ABORTED START, RESTARTED SUCCESSFUL.  ACCOMPLISHED LT ENG START & IDLE RUN TEST 3 IAW AMM 71-00-00, ALL LT ENG PARAMETERS WITHIN LIMITS IAW AMM 71-00-00-862-002-G00.  OPS CHECKED GOOD.  OK FOR SERVICE.
